# SDR QXEA200400191

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 297 hours, 294 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Dirty
- Location: Nacelle & Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - MAINTENANCE FOUND THAT WHEN THE ADVISORY LIGHT TEST IS PERFORMED, THE FIRE WARNING BELL IS TRIGGERED.  AFTER INSPECTING THE SYSTEM, CLEANED THE RIGHT AND LEFT NACELLE ENGINE AND MAIN LANDING GEAR PRIMARY ZONE ADVANCE PNEUMATIC DETECTOR CANNON PLUGS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
